# SDR AU980949

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 629218
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP GEAR BUSHES WORN CAUSING THE GEARS TO RUB AGAINST THE PUMP BODY AND CAUSE WEAR TO THE HOUSING.
